# SDR USAA2012060400002

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 37,911 hours, 15,480 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DV84567015
- Part serial: 129
- Condition: Faulty
- Location: Rudder
- Part time: 70,866 hours, 30,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RUDDER TRAVEL LIMITER SYSTEM FAULT 1 AND 2 WHILE EN ROUTE TO STL.  DECLARED EMERGENCY LANDING.  CREW WAS ABLE TO RESET THE SYSTEM PRIOR TO LANDING.  DUE TO HISTORY ON THE RUDDER TRAVEL LIMITER SYSTEM, REMOVED AND REPLACED RUDDER TRAVEL LIMITER UNIT PER AMM 27-23-51-001-001-A.  OPS CHECKED GOOD.
